# SDR UPS96220495

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Slat Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING FRONT SPAR VERTICAL STIFFENER L/E RIB ATTACH ANGLE CRACKED AT NR 3 SLAT O/B TRACK O/B ROLLER MOUNT RIB.  REMOVED VERTICAL STIFFENER ON NR 3 SLAT TRACK ATTACH ANGLE.  REPLACED PER SRM 51-10-1, 51-30-2.
